Volume 19, issue 5 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Surface bundles over surfaces with arbitrarily many fiberings

Nick Salter

Geometry & Topology 19 (2015) 2901–2923
Bibliography
1 M F Atiyah, The signature of fibre-bundles, from: "Global Analysis (Papers in Honor of K Kodaira)", Univ. Tokyo Press (1969) 73 MR0254864
2 R I Baykur, D Margalit, Lefschetz fibrations and Torelli groups, arXiv:1210.7824
3 R I Baykur, D Margalit, Indecomposable surface bundles over surfaces, J. Topol. Anal. 5 (2013) 161 MR3062948
4 B Farb, D Margalit, A primer on mapping class groups, 49, Princeton Univ. Press (2012) MR2850125
5 J A Hillman, Four-manifolds, geometries and knots, 5 (2002) MR1943724
6 F E A Johnson, A rigidity theorem for group extensions, Arch. Math. (Basel) 73 (1999) 81 MR1703674
7 K Kodaira, A certain type of irregular algebraic surfaces, J. Analyse Math. 19 (1967) 207 MR0216521
8 S Morita, Geometry of characteristic classes, 199, Amer. Math. Soc. (2001) MR1826571
9 D A Neumann, 3–manifolds fibering over S1, Proc. Amer. Math. Soc. 58 (1976) 353 MR0413105
10 I Rivin, Rigidity of fibering, (2011) arXiv:1106.4595v2
11 T Sakasai, Lagrangian mapping class groups from a group homological point of view, Algebr. Geom. Topol. 12 (2012) 267 MR2916276
12 N Salter, Cup products, the Johnson homomorphism, and surface bundles over surfaces with multiple fiberings, arXiv:1404.0066
13 H Shiga, On monodromies of holomorphic families of Riemann surfaces and modular transformations, Math. Proc. Cambridge Philos. Soc. 122 (1997) 541 MR1466656
14 W P Thurston, A norm for the homology of 3–manifolds, 339, Amer. Math. Soc. (1986) MR823443
15 J L Tollefson, 3–manifolds fibering over S1 with nonunique connected fiber, Proc. Amer. Math. Soc. 21 (1969) 79 MR0236945